# SDR DL73S041118

- Difficulty date: December 16, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 58,235 hours, 44,250 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FS 1016 P-DOME BULKHEAD WEB PER AD 99-08- 23 REVEALED 3 CRACKED CHORD ATTACH FASTENER HOLES BETWEEN STRINGERS 5L & 7L.  THE CRACKS WERE REMOVED BY TRIMMING THE WEB.  THE WEB WAS REPAIRED WITH AN ALUMINUM REPAIR DOUBLER  PER ER/A 095482-14AD.
